Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 13, NWS Milwaukee, WI

October 6, 2009

NWS Milwaukee, WI issued this gale warning at Oct 6, 2009, 3:50 AM CDT. It took effect at Oct 6, 2009, 7:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2009, 3:50 AM CDT (08:50 UTC)
In effect from
Oct 6, 2009, 7:00 PM CDT
Expired
Oct 7, 2009, 7:00 AM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WHUS73 KMKX 060850
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CDT TUE OCT 6 2009

...GALE FORCE WINDS TONIGHT...

.LOW PRESSURE WILL STRENGTHEN AS IT REACHES CENTRAL WISCONSIN
LATE THIS AFTERNOON. EXPECT BRISK SOUTH WINDS AHEAD OF THE LOW TODAY.
AS THE LOW MOVES EAST OF LAKE MICHIGAN BY EARLY THIS EVENING...
LOOK FOR WESTERLY GALES TO DEVELOP AND CONTINUE THROUGH THE NIGHT.
GALE FORCE WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AS THE
STORM SYSTEM EXITS THE LAKE HURON AREA.

LMZ643>646-061700-
/O.CON.KMKX.SC.Y.0068.091006T1400Z-091007T0000Z/
/O.UPG.KMKX.GL.A.0010.091007T0000Z-091007T1200Z/
/O.NEW.KMKX.GL.W.0013.091007T0000Z-091007T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CDT TUE OCT 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

EXPECT BRISK SOUTH WINDS TO 30 KNOTS AHEAD OF THE LOW BY THIS
AFTERNOON. AS THE LOW MOVES EAST OF LAKE MICHIGAN BY EARLY THIS
EVENING...LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO 45
KNOTS..TO DEVELOP AND CONTINUE THROUGH THE NIGHT.

NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA EARLY WEDNESDAY
MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
5 follow-up statements
758 
WHUS73 KMKX 061513
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CDT TUE OCT 6 2009

...GALE FORCE WINDS TONIGHT...

.LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT SHIFTS FROM
NORTHEAST IOWA TO NORTHEAST WISCONSIN BY THIS EVENING. EXPECT
BRISK SOUTHEAST WINDS AHEAD OF THE LOW TODAY. AS THE LOW MOVES EAST OF
LAKE MICHIGAN BY EARLY THIS EVENING... LOOK FOR WESTERLY GALES TO
DEVELOP AND CONTINUE THROUGH THE NIGHT. GALE FORCE WINDS WILL
DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM EXITS THE
LAKE HURON AREA.

LMZ643>646-062315-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-091007T0000Z/
/O.CON.KMKX.GL.W.0013.091007T0000Z-091007T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1013 AM CDT TUE OCT 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
7 PM CDT THIS EVENING. 

EXPECT BRISK SOUTHEAST WINDS OF 15 TO 25 KNOTS AHEAD OF
APPROACHING LOW PRESSURE THROUGH THIS AFTERNOON. AS THE LOW MOVES
EAST OF LAKE MICHIGAN BY EARLY THIS EVENING...LOOK FOR WESTERLY
GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS..TO DEVELOP AND
CONTINUE THROUGH THE NIGHT.

NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA EARLY WEDNESDAY
MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
271 
WHUS73 KMKX 070013
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 PM CDT TUE OCT 6 2009

...GALE FORCE WINDS TONIGHT...

.STRONG LOW PRESSURE WILL MOVE FROM NORTHERN LAKE MICHIGAN TO EAST
OF LAKE HURON OVERNIGHT. AS A RESULT...LOOK FOR WESTERLY GALES
OVER THE WATERS OF LAKE MICHIGAN TONIGHT. THESE GALE FORCE WINDS
WILL DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM
CONTINUES TO MOVE FARTHER EAST. 

LMZ643>646-070815-
/O.EXP.KMKX.SC.Y.0068.000000T0000Z-091007T0000Z/
/O.CON.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
713 PM CDT TUE OCT 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY.

LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO 45
KNOTS..THROUGH THE NIGHT AS STRONG LOW PRESSURE PASSES TO THE EAST
OF THE REGION.

THE WEST TO NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA
EARLY WEDNESDAY MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
DAVIS
404 
WHUS73 KMKX 070210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT TUE OCT 6 2009

...GALE FORCE WINDS TONIGHT...

.STRONG LOW PRESSURE WILL MOVE FROM NORTHERN LAKE MICHIGAN TO
EAST OF LAKE HURON OVERNIGHT. AS A RESULT...LOOK FOR WESTERLY
GALES OVER THE WATERS OF LAKE MICHIGAN TONIGHT. THESE GALE FORCE
WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM
CONTINUES TO MOVE FARTHER EAST.

LMZ643>646-071015-
/O.CON.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT TUE OCT 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO
45 KNOTS..THROUGH THE NIGHT AS STRONG LOW PRESSURE PASSES TO THE
EAST OF THE REGION.

THE WEST TO NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA
EARLY WEDNESDAY MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
343 
WHUS73 KMKX 070904
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CDT WED OCT 7 2009

...GALE FORCE WINDS ENDING...

.WEST WINDS WILL CONTINUE TO EASE EARLY THIS MORNING AS STRONG LOW
PRESSURE EAST OF LAKE HURON PULLS AWAY INTO EASTERN CANADA. WINDS
ARE EXPECTED TO FALL BELOW GALE CRITERIA EARLY THIS MORNING...BUT
STILL REMAIN AT SMALL CRAFT ADVISORY CRITERIA UNTIL MIDDAY.

LMZ643>646-071200-
/O.CON.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
404 AM CDT WED OCT 7 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

THOUGH SUSTAINED WEST TO NORTHWEST WINDS HAVE LOWERED TO 15 TO 25
KNOTS...LOOK FOR FREQUENT GUSTS TO 35 KNOTS THROUGH EARLY THIS
MORNING. THE GUSTS WILL SUBSIDE TO 20 TO 25 KNOTS BY 7 AM.

THE WEST TO NORTHWEST WINDS AT 15 TO 25 KNOTS ARE EXPECTED TO EASE
LATER THIS MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE. A SMALL
CRAFT ADVISORY WILL BE NEEDED FOR WINDS AND WAVES FOR THE REST OF
THE MORNING AFTER THE GALE WARNING EXPIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

REM
742 
WHUS73 KMKX 071205
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 AM CDT WED OCT 7 2009

...WINDS TO CONTINUE TO EASE...

.WEST TO NORTHWEST WINDS HAVE LOWERED TO SMALL CRAFT ADVISORY CRITERIA
LEVELS...SO THE GALE WARNING HAS BEEN ALLOWED TO EXPIRE. WINDS
WILL LOWER THROUGH THE DAY AS HIGH PRESSURE BUILDS OVER THE
WESTERN GREAT LAKES.

LMZ643>646-071800-
/O.EXP.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/
/O.NEW.KMKX.SC.Y.0069.091007T1205Z-091007T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
705 AM CDT WED OCT 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. THE GALE WARNING HAS EXPIRED.

WEST TO NORTHWEST WINDS AT 15 TO 25 KNOTS ARE EXPECTED TO EASE
LATER THIS MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE. A SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

REM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 6, 3:34 AM CDT, 16 minutes earlier.

Area forecast discussion, Oct 6, 3:34 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT TUE OCT 6 2009

.SYNOPSIS...WV IMAGERY AND RUC ANALYSIS SHOW A CLOSED UPPER LOW OVER
THE NORTHERN PLAINS AND A POTENT SHORTWAVE SWINGING UP JUST AHEAD OF
THE LOW. THE NOSE OF THE LOW LEVEL JET WAS OVER EASTERN IOWA AND
NORTHERN MISSOURI THIS MORNING AND THAT WAS HELPING TO PRODUCE A
CLUSTER OF THUNDERSTORMS.

&&

.SHORT TERM...
TODAY...THE LEFT EXIT REGION OF THE UPPER JET WILL BE COINCIDENT
WITH THE NOSE OF THE LOW LEVEL JET OVER SOUTHERN WI THIS MORNING.
THE SATURATED EQUIVALENT POTENTIAL VORTICITY MAXIMA IS RIGHT OVER
THE CWA THIS MORNING AND OVER THE NORTHEAST CWA THIS AFTERNOON.
MENTIONED ISOLATED TSTORMS AND DEFINITE RAIN SHOWERS ACROSS THE
WHOLE CWA FOR THE MORNING...THEN TAPER THE PRECIP OFF FROM WEST TO
EAST AS DRY AIR WITH THE DRY SLOT MAKES ITS WAY IN THIS AFTERNOON.
THE CENTER OF THE DEEPENING SFC LOW IS EXPECTED TO TRACK JUST NORTH
OF THE CWA BORDER...WITH THE GFS MODEL SOLN JUST A BIT FURTHER NORTH
THAN THE NAM MODEL.

TONIGHT...IMPRESSIVE RISE-FALL-RISE COUPLET IN THE FCST SFC PRESSURE
FIELD WILL ALLOW FOR BREEZY CONDITIONS FOR A SHORT TIME TONIGHT
DURING THE 00Z TO 06Z TIME PERIOD OVER THE CWA. THE NAM HAS A LITTLE
HIGHER WINDS IN THE FCST FOR MSN DUE TO THE CLOSER PROXIMITY OF THE
CENTER OF THE SFC LOW. NAM BUFKIT HAD 55KT WINDS AT 2500FT AT MSN AT
03Z. WENT WITH A 50/50 BLEND OF THE ADJUSTED MAV AND ADJUSTED MET
WIND GRIDS TO KEEP A LITTLE ON THE CONSERVATIVE SIDE. WINDS AND WIND
GUSTS WILL BE APPROACHING WIND ADVISORY CRITERIA OVER THE LAND.
GIVEN THAT THE MAX WINDS WILL BE DURING THE OVERNIGHT PERIOD...NOT
CONFIDENT IN GETTING THE STRONGEST WINDS TO THE SFC...SO WILL HAVE
TO KEEP AN EYE ON FUTURE MODEL RUNS AND MAKE A DECISION LATER IN THE
DAY.

WEDNESDAY...PRESSURE GRADIENT WEAKENS QUICKLY AS LOW MOVES OFF TO
THE EAST...SO WINDS WILL DIE DOWN QUICKLY. TEMPS WILL MODERATE
BEHIND THE FRONT RAPIDLY AS WARM AIR ADVECTION AHEAD OF ANOTHER
APPROACHING SFC LOW KICKS IN.

.LONG TERM...
PRECIPITATION ALONG THE WARM FRONT OF THE NEXT SFC LOW STILL LOOKS
LIKE IT WILL BE FOCUSED JUST TO THE SOUTH OF THE CWA THURSDAY INTO
FRIDAY. KEPT CHC POPS IN FCST. VERY COLD AIR...850MB TEMPS AROUND
-4C...BEHIND THE COLD FRONT FRI NIGHT WILL KEEP SAT HIGHS IN THE 40S
AND VERY LOW 50S.

&&

.AVIATION...RAIN SHOWERS BECOMING MORE NUMEROUS AS THEY PUSH EAST
WITH INCREASING ISENTROPIC LIFT. CEILINGS AND VSBYS WILL DROP FROM
VFR TO MVFR...THEN IFR FROM WEST TO EAST BETWEEN 12Z AND 18Z TODAY
WITH SATURATION AS STRONGEST LIFT AND FORCING CROSSES REGION. WILL
ADD TEMPO THUNDER IN TAFS AS FORECAST SOUNDINGS INDICATE ELEVATED
INSTABILITY...AND POCKET OF Q VECTOR CONVERGENCE AND POTENTIAL
VORTICITY THAT ARE MARKING CURRENT CONVERGENCE WELL LIFTS OVER SRN
WI BETWEEN 12Z AND 18Z. CIGS MAY LIFT FOR A TIME BETWEEN 18Z AND
00Z...THEN FALL AGAIN AS LOW-LEVEL RH FORECASTS SHOW MOISTURE
WRAPPING IN BEHIND DEPARTING SFC LOW.

&&

.MARINE...WILL UPGRADE GALE WATCH TO A WARNING AS MODELS INDICATE
MIXING UP TO 40-50 KNOT WEST WINDS BEHIND DEEPENING SFC LOW. WILL
KEEP SMALL CRAFT ADVISORY UNTIL 00Z FOR GUSTY SOUTHEAST TO SOUTH
WINDS...THEN GALE GOES INTO EFFECT. THERE WILL BE A NEED FOR ANOTHER
SMALL CRAFT ADVISORY FOR A TIME WED MORNING AFTER THE GALE WARNING
EXPIRES...BUT THAT DOWNGRADING HEADLINE WILL NOT BE ISSUED UNTIL
GALE WARNING HAS ENDED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...13/MRC
AVIATION/MARINE...09/REM

CORRECTED FOR UPDATED AVIATION/MARINE DISCUSSION AND GALE WARNING.
Hazardous weather outlook, Oct 5, 3:05 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT MON OCT 5 2009

WIZ046-047-051-052-056>060-062>072-060945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
305 PM CDT MON OCT 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING.

BRISK WEST WINDS MAY APPROACH WIND ADVISORY CRITERIA TUESDAY NIGHT.

WIDESPREAD FROST IS POSSIBLE NEXT FRIDAY NIGHT AND SATURDAY NIGHT IN
SOUTHERN WISCONSIN AS THE COLDEST AIR OF THE SEASON SO FAR...SPREADS
OVER THE WESTERN GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-060945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CDT MON OCT 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFTY ADVISORY IS IN EFFECT FROM 9 AM TUESDAY THROUGH 7 PM
TUESDAY. A GALE WATCH IS IN EFFECT FOR TUESDAY NIGHT. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED ON WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:04 PM CDTSmall Craft AdvisoryMKX22 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.